I have allergies which cause bad sinsus infections . I was a smoker. I had a bad sinsus infection end of November. I went to Dr they put me on antibiotics . Amoxicillin (had allergic reaction 2 it) . Then cephalexin . Took 4 10 days. Smoked wit medicine . Shouldn have. Finished medicine December 15. Sinsus infection was gone. But thoart was bothering me. 3 days later went to Er. They said thoart was infected, lik having cold sore in thoart .put me on steriod medicine . Smoked a lil still . Medicine didn't help. Quit smoking tryed salt water, honey, cough drops, motrin 4 inflammation . Went to ENT Dr. She checked said nothing serious, dangerous was wrong, no lumps. That I had a low grade thoart infection, ( was red & swollen)and it was still hanging around bc sinsuses was still bothering me some. She put me on antibiotics Batrim. Finished it. Was still bothering me so she put me on a different antibiotic. Ive ran my course on antibiotics & now im 17ks pregnant. My regular Dr said thoart isn't swollen, lil red on right side.but thoart still bothering me a lil, but seems lik its on left side. It doesn't hurt to eat, swallow etc. Just irriating & idk wat else 2 do. Im frustrated & tired of dealing wit it. Advice, suggestions please!!!! Been almost 3 months. Its better than it was when it started . Ive done everything frm antibiotics to home remedies . Even bought netipot to flush out sinsuses . Please help im so burnt out on it. .Would that helptho.. my ENT said might b allergies . Cnt afford allergy specialist right now. My regular Dr told me to use claritin & saline.. my family keeps saying maybe when it warms up & I can open windows & air out house it might help. But idk..Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?